# SDR SWAA2012121210523

- Difficulty date: November 30, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1415310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN BS 983 TO BS 985, BETWEEN RBL 16.5 TO RBL 19.5.  REMOVED AND REPLACED INTERCOSTAL PER EA AND SRM.
